MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9968
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd bd maxguard administration set with needleless y-site(s) was leaking.The following information was received by the initial reporter with the verbatim: 2 separate sets were defective, first did not have an end cap/port the tubing just ended.The second set of tubing was leaking from one of the ports.Product should have no leaks and have a luer lock male port at one end of tubing.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that the infusion set tubing was leaking from one of the ports.No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mx9968 lot number 23069048 was performed.The search showed that a total of (b)(4) was built on 09jul2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.Material #: mx9968.Batch #: 23069048.It was reported by customer that 2 separate sets were defective, first did not have an end cap/port the tubing just ended.The second set of tubing was leaking from one of the ports.Product should have no leaks and have a luer lock male port at one end of tubing.Verbatim: rcc received a complaint via email.Email(s) attached.Medline reference: (b)(4).Item: mx9968.Quantity affected: 2 eaches.Serial/lot number: (b)(6).Po #: (b)(4).Are any samples available for return? yes.Reported issue per customer: productcomplaints@bd.Com.Customer disposition request: credit.Reported issue below: 2 separate sets were defective, first did not have an end cap/port the tubing just ended.The second set of tubing was leaking from one of the ports.Product should have no leaks and have a luer lock male port at one end of tubing.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17946809
Report Number9616066-2023-02100
Device Sequence Number7645765
Product Code FPA
UDI-Device Identifier50885403237803
UDI-Public(01)50885403237803
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/09/2026
Device Catalogue NumberMX9968
Device Lot Number23069048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown